Singular integral equations in diffraction problem by an infinite periodic strip grating with one strip removed: E–polarization case
Mstislav E. Kaliberda,
Leonid M. Lytvynenko and
Sergey A. Pogarsky
Journal of Electromagnetic Waves and Applications, 2018, vol. 32, issue 3, 332-346
Abstract:
The E- polarized plane wave diffraction by the infinite periodic grating with removed strip is considered. The scattered field is represented as a sum of the field of the infinite periodic grating and the field of the correction currents excited due to extraction of a single strip. The problem is reduced to the dual integral equations relatively unknown spectral function of the correction field. After differentiation of these equations the singular integral equation with additional conditions with respect to the correction current density is obtained. For comparison, the single mode current approximation model is also presented. The currents on the strips and far-field distribution of correction current are analyzed.
Date: 2018
References: Add references at CitEc
Citations:
Downloads: (external link)
http://hdl.handle.net/10.1080/09205071.2017.1383943 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:taf:tewaxx:v:32:y:2018:i:3:p:332-346
Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/tewa20
DOI: 10.1080/09205071.2017.1383943
Access Statistics for this article
Journal of Electromagnetic Waves and Applications is currently edited by Mohamad Abou El-Nasr and Pankaj Kumar Choudhury
More articles in Journal of Electromagnetic Waves and Applications from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().